# SDR CA000306002

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 14,377 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 2040406143
- Condition: Cracked
- Location: T/R Drive Shaft
- Component: 204-040-600-9, BELL
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND IN THE ROOT AREA OF THE END COUPLINGS DURING LUBRICATION SCHEDULE AT 600 HRS/6 MONTHS. CRACKS CONFIRMED BY NDT TESTING. OVERHAUL SCHEDULE IS 1000 HRS.
